# SDR SWIA200718336

- Difficulty date: June 9, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N864AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7502
- Aircraft time: 16,133 hours, 13,170 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMPERATURE WILL NOT COOL DOWN AND SMELLS OF SMOKE.  REPLACED LEFT PACK IAW AMM 21-57-10.  OPS CHECK GOOD.
